MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0340
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526)
Date of Event 10/26/2020
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, following the initial right total knee arthroplasty, the patient began having complaints about their right knee.Furthermore, they lacerated their right achilles tendon and completed 6 months of physical therapy.During this recovery they felt their right knee was more swollen and painful, and they felt unstable with daily activities.Despite non-operative management, their functional state decreased significantly due to worsening right knee symptoms.They underwent a clinical, laboratory and radiologic workup that was negative for infection.Approximately 6 years and 6 months post the initial right total knee replacement, the patient was revised due to aseptic loosening.The surgeon noted there was marked synovitis encountered with tissue changes suggestive of osteolysis.The polyethylene component demonstrated pitted wear and some evidence of oxidation with yellowish discoloration grossly visible.The femoral component was found to e grossly loose and was noted to be debonded from cement in several areas, including the anterior flange and the lateral distal condyle.There was evidence of damage to the bony architecture noted secondary to osteolysis.Large amounts of osteolytic tissue and membrane were removed primarily from the medial condyle, revealing a contained type iib defect on the femur.The patellar button was noted to be well fixed.The patient was transferred to post-anesthesia care unit (pacu) in good condition after tolerating the procedure well.There is no other patient demographic or medial history available.Because the patient has filed a short form it appears they are alleging significant pain and discomfort, gait impairment; poor balance; difficulty walking; component part loosening; and other injuries presently undiagnosed, which will require ongoing medical care.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
352 377-1140
MDR Report Key25855124
Report Number1038671-2026-00906
Device Sequence Number5266171
Product Code JWH
UDI-Device Identifier10885862001252
UDI-Public10885862001252
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2019
Device Catalogue Number02-010-01-0340
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date07/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexMale